Journal of Modern Physics

Vol.3 No.12(2012), Paper ID 25434, 5 pages

DOI:10.4236/jmp.2012.312229

 

Branching Ratios from H→γγ and H→Zγ with a 125 GeV Higgs Boson

 

Alejandro Gutiérrez-Rodríguez, María de los Ángeles Hernández-Ruíz, Polet Castañeda-Almanza, Alejandro González-Sánchez

 

Facultad de Física, Universidad Autónoma de Zacatecas, Zacatecas, México
Unidad Académica de Ciencias Químicas, Universidad Autónoma de Zacatecas, Zacatecas, México
Facultad de Física, Universidad Autónoma de Zacatecas, Zacatecas, México
Facultad de Física, Universidad Autónoma de Zacatecas, Zacatecas, México

 

Copyright © 2012 Alejandro Gutiérrez-Rodríguez, María de los Ángeles Hernández-Ruíz, Polet Castañeda-Almanza, Alejandro González-Sánchez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Gutiérrez-Rodríguez, M. Hernández-Ruíz, P. Castañeda-Almanza and A. González-Sánchez, "Branching Ratios from H→γγ and H→Zγ with a 125 GeV Higgs Boson," Journal of Modern Physics, Vol. 3 No. 12, 2012, pp. 1835-1839. doi: 10.4236/jmp.2012.312229.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.